# SDR YENA2018080610304

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 39,387 hours, 13,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 780401
- Condition: Failed
- Location: Emergency Light
- Part time: 11,515 hours, 4,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EMERGENCY BATTERY 11WL FAILED A SYSTEM TEST.   R & R THE BATTERY 11WL IAW AMM 33-51-38, EMERGENCY LIGHT TESTED GOOD.
